MAUDE Adverse Event Report: LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 10°; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,

LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 10°; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Catalog Number IR2733P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 telephone number: (b)(6).Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported an roi-a cage fractured during implantation.The surgeon elected to leave the cage implanted.There were no reported patient impacts.
 
Additional Manufacturer Narrative
H6: additional method code: 4109.Device evaluation: the device remains implanted, so it was not returned for evaluation.A photo was provided, which shows that the implanted cage is fractured.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-A MEDIAN IMPLANT PXL : 33X36 H 14MM 10°
Common Device Name
AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18356978
Report Number3004788213-2023-00142
Device Sequence Number6427369
Product Code MAX
UDI-Device Identifier03662663011952
UDI-Public(01)03662663011952(17)20230901(10)18-250325
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberIR2733P
Device Lot Number18-250325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic